35114

Автор(ов): 

2

Параметры публикации
Тип публикации: 
Статья в журнале/сборнике
Название: 
Canonical Representation of the Path Following Problem for Wheeled Robots
ISBN/ISSN: 
0005-1179
Наименование источника: 
Automation and Remote Control
Обозначение и номер тома: 
Т. 74, № 5
Город: 
Москва
Издательство: 
Pleiades Publishing, Ltd
Год издания: 
2013
Страницы: 
785-801
Аннотация
For the problem of stabilizing motion of an n-dimensional nonholonomic wheeled system along a prescribed path, the concept of a canonical representation of the equations of motion is introduced. The latter is defined to be a representation that can easily be reduced to a linear system in stabilizable variables by means of an appropriate nonlinear feedback. In the canonical representation, the path following problem is formulated as that of stabilizing the zero solution of an (n−1)-dimensional subsystem of the canonical system. It is shown that, by changing the independent variable, the construction of the canonical representation reduces to finding the normal form of a stationary affine system. The canonical representation is shown to be not unique and is determined by the choice of the independent variable. Three changes of variables known from the literature, which were earlier used for synthesis of stabilizing controls for wheeled robot models described by the third- and fourth-order systems of equations, are shown to be canonical ones and can be generalized to the n-dimensional case. Advantages and disadvantages of the linearizing control laws obtained by means of these changes of variables are discussed.
Библиографическая ссылка: 
Пестерев А.В., Рапопорт Л.Б. Canonical Representation of the Path Following Problem for Wheeled Robots // Automation and Remote Control. 2013. Т. 74, № 5. С. 785-801.
Публикация имеет версию на другом языке: 
Да